EconPapers    
Economics at your fingertips  
 

Cross-variable restrictions in Euler equations and risk premia

Martin Lettau

Applied Economics Letters, 2000, vol. 7, issue 2, 99-101

Abstract: The paper argues that all restrictions beween variables in Euler equations should be taken into account when estimating them. If this is not done, the volatility of the marginal rate of substitution is overstated. This is shown in context of two models in which it is crucial to use restriction between consumption and wealth.

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:7:y:2000:i:2:p:99-101

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20

DOI: 10.1080/135048500351906

Access Statistics for this article

Applied Economics Letters is currently edited by Anita Phillips

More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:apeclt:v:7:y:2000:i:2:p:99-101